# SDR IPXA2020032553573

- Difficulty date: March 3, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: AEA05261
- Condition: Cracked
- Location: Lt Clg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCLG W/W L/H FWD CUTOUT DOUBLER IS CRACKED.REMOVED AND REPLACED CRACKED CLG W/W L/H FWD CUTOUT DOUBLER IAW MD-11 SRM 51-33-01. (MINOR)
